# SDR JBXA9900124

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT SMELLED GASOLINE IN THE FORWARD GALLEY AREA "NOT NOTICEABLE IN COCKPIT".  HOWEVER, EMERGENCY WAS DECLARED AND LANDED IN RDU.  (FLIGHT FROM ATL TO RDU).  PERFORMED GENERAL INSPECTION OF CABIN INTERIOR IN AND AROUND GALLEY AREA.  NO SMELL OF GASOLINE NOTED.  (X)
